Weighted Bergman Kernel Functions Associated to Meromorphic Functions

Document Type



Published in: Rocky Mountain J. Math. Volume 47, Number 1 (2017), 239-257.


We present a technique for computing explicit, concrete formulas for the weighted Bergman kernel on a planar domain with modulus squared weight of a meromorphic function in the case that the meromorphic function has a finite number of zeros on the domain and a concrete formula for the unweighted kernel is known. We apply this theory to the study of the Lu Qi-keng problem.